Articles

Belief-free equilibria in games with incomplete information: characterization and existence

J. Hörner, S. LOVO, T. TOMALA

Journal of Economic Theory

September 2011, vol. 146, n°5, pp.1770-1795

Departments: Finance, GREGHEC (CNRS), Economics & Decision Sciences

Keywords: Repeated game with incomplete information, Harsanyi doctrine, Belief-free equilibria


We generalize the results of Hörner and Lovo (2009) [15] to N-player games with arbitrary information structure. First, we characterize the set of belief-free equilibrium payoffs under low discounting as the set of feasible payoffs that are individually rational, jointly rational, and incentive compatible. Second, we provide necessary and sufficient conditions on the information structure for this set to be non-empty


JavaScriptSettings